Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A correction to ``Bases of the contact-order filtration of derivations of Coxeter arrangements''


Author: Hiroaki Terao
Journal: Proc. Amer. Math. Soc. 136 (2008), 2639-2639
MSC (2000): Primary 32S22
Published electronically: March 7, 2008
Original Article: Proc. Amer. Math. Soc. 133 (2005), 2029-2034
MathSciNet review: 2390537
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 32S22

Retrieve articles in all journals with MSC (2000): 32S22


Additional Information

Hiroaki Terao
Affiliation: Department of Mathematics, Tokyo Metropolitan University, Minami-Ohsawa, Hachioji, Tokyo 192-0397, Japan
Address at time of publication: Department of Mathematics, Hokkaido University, Sapporo 060-0810, Japan

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09477-X
Received by editor(s): March 2, 2006
Published electronically: March 7, 2008
Communicated by: Jim Haglund
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.